Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

The strain-energy function for anisotropic elastic materials


Authors: G. F. Smith and R. S. Rivlin
Journal: Trans. Amer. Math. Soc. 88 (1958), 175-193
MSC: Primary 73.00; Secondary 20.00
MathSciNet review: 0095618
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] F. Birch, Physical Review vol. 71 (1947) pp. 809-824.
  • [2] J. D. Dana and C. S. Hurlbut, Dana's textbook of mineralogy, New York, John Wiley and Sons, 1952.
  • [3] A. E. Green and E. W. Wilkes, Finite plane strain for orthotropic bodies, J. Rational Mech. Anal. 3 (1954), 713–723. MR 0065361 (16,421c)
  • [4] A. E. Green and W. Zerna, Theoretical elasticity, Oxford, at the Clarendon Press, 1954. MR 0064598 (16,306a)
  • [5] Francis D. Murnaghan, Finite deformation of an elastic solid, John Wiley & Sons, Inc., New York, N. Y.; Chapman & Hall, Ltd., London, 1951. MR 0045548 (13,600a)
  • [6] P. L. Sheng, Secondary eleasticity, Chinese Association for the Advancement of Science Monographs, no. 1, 1955.
  • [7] C. Truesdell, Journal of Rational Mechanics and Analysis vol. 1 (1952) pp. 125-300.
  • [8] W. Voigt, Lehrbuch der Kristallphysik, Leipzig, B. G. Teubner, 1910.
  • [9] Hermann Weyl, The classical groups, Princeton Landmarks in Mathematics, Princeton University Press, Princeton, NJ, 1997. Their invariants and representations; Fifteenth printing; Princeton Paperbacks. MR 1488158 (98k:01049)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 73.00, 20.00

Retrieve articles in all journals with MSC: 73.00, 20.00


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1958-0095618-2
PII: S 0002-9947(1958)0095618-2
Article copyright: © Copyright 1958 American Mathematical Society